# SDR DL76L091058

- Difficulty date: June 21, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 59,435 hours, 8,719 cycles
- Engine: Pwa PW4060
- Engine time: 62,518 hours, 13,271 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part serial: D01709
- Condition: Failed
- Location: Engine Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

L ENG SPEED CARD STATUAS MESSAGE.  R & R LT ENG SPEED CARD PER AMM.  PERFORMED SPEED CARD TESTS.ALL  CHECKS NORMAL.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
